Stability properties of the equilibrium under the influence of unbounded damping

Hatvani, László and Terjéki, József: Stability properties of the equilibrium under the influence of unbounded damping. In: Acta scientiarum mathematicarum, (48). pp. 187-200. (1985)

[img]
Preview
Cikk, tanulmány, mű
math_048_187-200.pdf

Download (1MB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1985
Volume: 48
ISSN: 0001-6969
Page Range: pp. 187-200
Language: angol
Official URL: http://www.acta.hu
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 199-200.
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2019. Sep. 20. 14:30
URI: http://acta.bibl.u-szeged.hu/id/eprint/15016

Actions (login required)

View Item View Item